# SDR ASAA2021051134796

- Difficulty date: May 11, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 47,055 hours, 14,030 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 1821M59P06
- Part serial: GRTS8329
- Condition: Leaking
- Location: Nr 2  Eng Hpt
- Part time: 51,058 hours, 15,094 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ENG. LEAK CK AFTER HPT BORO T/C 78472022 ON # 2 ENG. FOUND HPTCC VALVE LEAKING STEADY STREAM ON ENG SPOOL UP. SLOWED TO 6 DROPS PER MINUTE AFTER 5 MINUTES. SHUT DOWN AND FOUND THE SAME SCENARIO ON 2ND ENGINE RUN. GROUNDED - YES. REMOVED AND REPLACED HPTCC REF B737-800 AMM 75-21-01. COMPLETED AMM TASK 75-21-01-400-801-F00 AND AMM 71-00-00-800-811-F00.
